Calpol Infant Sugar Free Suspension - 100ml

Calpol
In stock
£3.19
RRP £3.98
£3.19
RRP £3.98

Product & Safety Notice

  • The maximum purchase for this product is 2
The Product Information was written . Find out more. See less.

What is Calpol Infant Sugar Free Suspension

Calpol Infant Sugar Free Suspension is a remedy for pain and fever that is perfect for little ones aged 2 months and older. If your little one is struggling with everyday aches and pains or the symptoms of cold and flu, Calpol can help them to feel more comfortable, and its sugar free, strawberry flavoured formula is sure to keep both you and your little one happy.

 

Why is this medicine right for my child?

Calpol is a popular remedy for aches and pains that many people rely on when their child is suffering with pain or fever. Some of the most common reasons why people choose to give their child Calpol include:

  • Toothache
  • Teething pain
  • Headache
  • Earache
  • Sore throat
  • Other aches and pains
  • Fever or high temperature
  • Symptoms of cold and flu
  • Post-immunisation fever

 

How does this product help to relieve pain and fever?

Calpol Infant Suspension contains 120mg/5ml of paracetamol in every 5ml dose. Paracetamol is a popular painkiller which many people use regularly to treat everyday aches and pains, and it can also help to reduce fever or high temperatures.

 

Can adults take this medicine?

Although adults and children over the age of 6 can take this medicine, you should speak to your doctor or Chemist 4 U pharmacist before use, as they may wish to recommend a more suitable product for you. If adults do take this medicine, then they will need to consider the following additional warnings:

  • You can use this medicine if you are taking oral contraceptives (the pill), but it may not be as effective at treating your pain or fever
  • If you drink large amounts of alcohol then you may be more likely to experience the side effects of paracetamol
  • If you are pregnant or breastfeeding, you should speak to your doctor or Chemist 4 U pharmacist before using this or any other medication

 

Can I give this medicine to my child if they are taking other medication?

You should not give this medicine to your child if they are taking any other medication which contains paracetamol. If you’re taking any other medication, you should speak to your doctor or Chemist 4 U pharmacist before taking this product, to be sure that taking the two together is safe for you. This includes:

  • Metoclopramide or domperidone, which are used to treat nausea and vomiting
  • Colestyramine, which is used to treat high cholesterol
  • Anticoagulants, or blood thinners, such as warfarin
  • Anticonvulsants, which are used to treat epilepsy

 

How to take this medicine

Shake the bottle of medicine well for around 10 seconds before each use. Remove the cap and insert the end of the syringe into the hole in the neck of the bottle. Ensure the syringe is secure and then turn both bottle and syringe upside down. Gently pull down on the plunger to measure a 5ml or 2.5ml dose of medicine and then turn the bottle and syringe back the right way up. Remove the syringe from the bottle and place the end into your child’s mouth, holding it against their cheek. Press down on the plunger slowly and gently to release the medicine into your child’s mouth, pausing to let them swallow if necessary.

 

How much Calpol should I give to my child?

The amount of this medicine your child will need to take will depend on how old they are and what you wish to treat. To ease pain or reduce fever, use the following doses:

  • For infants aged 2 – 3 months who weight more than 4kg/8.8lbs and were born after 37 weeks: Give a 2.5ml dose. After 4 – 6 hours, give a second 2.5ml dose if necessary. Do not give more than 2 doses in any 24-hour period.
  • For children aged 3 – 6 months: Give a 2.5ml dose up to 4 times a day
  • For children aged 6 – 24 months: Give a 5ml dose up to 4 times a day
  • For children aged 2 – 4 years: Give a 7.5ml (2.5ml + 5ml) dose up to 4 times a day
  • For children aged 4 – 6 years: Give a 10ml (2 x 5ml) dose up to 4 times a day

Leave at least 4 hours between each dose. Do not give this product to your child for more than 3 days without consulting your doctor or Chemist 4 U pharmacist.

To treat post-immunisation fever in infants aged 2 – 4 months, give a 2.5ml dose up to 4 times a day starting at the time of vaccination. Do not give more than 4 doses in any 24-hour period.

 

When should Calpol Sugar Free Suspension not be used?

Calpol Infant Suspension is not suitable for use in children under the age of 2 months, or children aged 2 – 3 months who weigh less than 4kg or 8lbs or were born before 37 weeks. Do not use this product if you or your child are allergic to paracetamol or any of the other listed ingredients. Speak to your doctor or Chemist 4 U pharmacist before using this product if your child:

  • Has serious liver or kidney problems
  • Has an inherited intolerance to fructose, or has been diagnosed with an intolerance to some other sugars

 

Does this medicine have any side effects?

Like all medications, Calpol Infant Sugar Free Suspension can have side effects, although not everyone will experience them. These include:

  • Allergic reactions, e.g. swelling of the face, tongue, or throat, difficulty swallowing, unexplained wheezing, shortness of breath which may be accompanied by skin rash or hives
  • Becoming unusually tired, unexpected bruising or bleeding, getting more infections (e.g. colds) than usual
  • Very rare cases of serious skin reaction, showing symptoms such as skin reddening, blisters, rash

If you experience these or any other side effects while using this product, stop use and speak to your doctor as soon as possible. For more information about reporting the side effects of medication, please see the MHRA’s Yellow Card Scheme.

 

How to store this medicine

Store in a cool, dry place which is below 25 degrees C. Store this product in its original packaging, keeping bottle in the outer carton. Do not use if expiry date printed on the packaging has passed. Keep out of sight and reach of children.

 

Important Information

This product is a medicine; make sure to speak to your doctor or Chemist 4 U pharmacist before taking this product if you have an underlying medical problem or are taking any other medicine or complementary therapy. If your symptoms get worse or continue after taking this product, contact us or your doctor. For medical services in your area, please refer to https://www.nhs.uk

If you are pregnant, trying to become pregnant, or breastfeeding, speak to your doctor or our pharmacist before taking this product. If you suffer from any allergies, ask your doctor or our pharmacist if this medicine is right for you.

Store all medicines out of sight and reach of children.

Please read the included leaflet carefully before using this product.

Please contact your GP if appropriate regarding this product.

 

Helpful Advice on Medication Restrictions & Addiction

For further information on our medication restrictions policy, please click here.

If you are concerned about addiction to 'over the counter' medication, we urge you to visit the below links for professional help and advice:

Ingredients

  • The active ingredient is: Paracetamol 120 mg per 5 ml.

    Other ingredients are: Maltitol liquid (E965), glycerol, polysorbate 80, sorbitol liquid (E420), methyl parahydroxybenzoate (E218), propyl parahydroxybenzoate (E216), ethyl parahydroxybenzoate (E214), dispersible cellulose, xanthan gum and purified water.

    The flavouring is strawberry

What Should Vegans Look For In Their Medication?

Deciding to become vegan is a big choice, which is why many people research everything they need to know about all things veganism before they take the plunge.

One of the things you may consider if you’re a vegan or vegan-to-be is your medication, and whether or not you can take your usual remedies when you’re following a vegan diet.

Well, today we’re going to shed a little light on the situation, so you can make the best choices for you and your body.

Can I Take Two Painkillers at Once?

Sometimes when you take painkillers you find that although they make your headache, backache, or whatever your aches and pains you’re trying to treat a bit better, they don’t quite do the job.

This is when you might consider picking up another painkiller to try to kick that pain to the curb. But how do you know if this is safe? Can you take more than one painkiller at once?

If you’ve ever looked into your medicine cabinet and asked yourself one of these questions then you’ve come to the right place.

What Medicine Can I Give To My Baby?

If your little one is sick it can be a worrying time. It’s difficult to see your baby feeling so uncomfortable and unwell, and you’ll be searching for something that can help to nurse them back to health.

Well, to make your life easier we’re going to take a look at some of the most common illnesses your baby could be suffering from and what you can give them to help make it all better.

Ask a Pharmacist

Didn't find the answer you were looking for? Submit a private question to be answered by one of our qualified UK pharmacists.

* Name and email address are only captured so you can be emailed a response when your question is answered by a pharmacist. No personally identifiable information is stored or displayed at any time.

Shipping Costs

Free UK Delivery on all orders over £30* - Delivery within 3-5 working days

Standard UK Delivery - £2.95* - Delivery within 3-5 working days

Please Note: These prices are shown as a guide only. All delivery times are approximate but have been obtained in good faith.

*Excluding refrigerated products and treatments which are subject to different postage charges.

Discreet Delivery

All our items are sent completely discreet for your peace of mind.

This means the packaging is plain, there is no mention of what product is inside your package and there is no mention of Chemist4U either.

We respect that many of our products are of a sensitive nature - this is why we take every step to keep your purchases private.

Returns Information

Customers can read our full returns policy by clicking here